IEEE - Institute of Electrical and Electronics Engineers, Inc. - Optimal Control and Stabilization for Networked Systems With Input Delay and Markovian Packet Losses

Author(s): Hongdan Li ; Chunyan Han ; Huanshui Zhang ; Lihua Xie
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 13
ISSN (Electronic): 2168-2232
ISSN (Paper): 2168-2216
DOI: 10.1109/TSMC.2019.2938792
Regular:

The linear quadratic regulation (LQR) problem for discrete-time networked control systems (NCSs) is investigated in this article. The difference from most previous works is that input delay and... View More

Advertisement